Opuscula Mathematica

Opuscula Math.
, no. 2
 (), 221-230
Opuscula Mathematica

Polynomials on the space of ω-ultradifferentiable functions

Abstract. The space of polynomials on the the space \(D_{\omega}\) of \(\omega\)-ultradifferentiable functions is represented as the direct sum of completions of symmetric tensor powers of \(D^{\prime}_{\omega}\).
Keywords: \(\omega\)-ultradifferentiable functions, polynomial ultradistributions.
Mathematics Subject Classification: 46F25, 46F10, 44A10.
Cite this article as:
Katarzyna Grasela, Polynomials on the space of ω-ultradifferentiable functions, Opuscula Math. 27, no. 2 (2007), 221-230
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.